# SDR USAA2014081200010

- Difficulty date: August 11, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 44,053 hours, 25,041 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: K

## Discrepancy

EN ROUTE, FLIGHT ATTENDANTS REPORTED AN ODOR AROUND ROW 21.  TEN MINUTES LATER, A SIMILAR ODOR WAS SMELLED IN COCKPIT.  DECLARED AN EMER, DIVERTED & FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLE SHOT CABIN AIR QUALITY PER JOB CARDS 26L00021001, 26L00021005 AND 26L00021004. NO ODOR NOTED AT THIS TIME.  FOUND APU OIL OVERSERVICED.  DRAINED TO PROPER LEVEL.  RAN APU AND BOTH ENGINES WITH LEFT AND RIGHT PACKS.  OPS CHECK NORMAL.  ALSO, FOUND AFT GALLEY AND ALL THREE LAV EXTRACTION FAN VENT FILTERS CLOGGED.  REMOVED AND REPLACED FILTERS PER STANDARD PRACTICES.
